| Model Number |
CRPLUS |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not provide voice prompts correctly.In this state defibrillation therapy may be delayed if needed or may lead to use error resulting in a failure to deliver defibrillation.There was no patient use reported with the event.
Additional Manufacturer Narrative
Stryker informed the customer that their device was at the end of its lifespan and was no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.